MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the fiber broke during use.The procedure was completed with another fiber.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.A device history record (dhr) review was performed and confirmed that the device met all manufacturing specifications, and therefore the failure was unlikely related to manufacturing.A risk review was completed and confirmed that the event of fiber break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A labeling review was performed on the device instructions for use (ifu).The ifu states to carefully inspect the fiber for kinks, punctures, fractures or other damage.If the fiber appears damaged, do not use the device.Return it to the manufacturer for a replacement.There is no indication that the device was not used in accordance with the ifu.Based on all the available information, the reported event of the fiber breaking could not be confirmed.Therefore, the conclusion code of cause not established has been assigned to this investigation.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25512799
Report Number2124215-2026-31858
Device Sequence Number21484379
Product Code GEX
UDI-Device Identifier08714729939764
UDI-Public(01)08714729939764(17)270926(10)38535024
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068F64500
Device Catalogue NumberM0068F64500
Device Lot Number0038535024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown